# SDR IPXA1668799

- Difficulty date: June 26, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587688
- Condition: Dented
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PS, MAIN CARGO FLOOR PANEL DENTED,  FABRICATED A REPLACEMENT FLOOR PANEL BY CUTTING OUT A NEW FLOOR PANEL FROM A402H IAW EO B767-5-320-9693-G..
